Authors: Anđelić, Milica
Cardoso, Domingos
Simić, Slobodan 
Stanić, Zoran
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The main vertices of a star set and related graph parameters
Journal: Discrete Mathematics
Volume: 344
Issue: 12
First page: 112593
Issue Date: 1-Dec-2021
Rank: ~M22
ISSN: 0012-365X
DOI: 10.1016/j.disc.2021.112593
Abstract: 
A vertex v∈V(G) is called λ-main if it belongs to a star set X⊂V(G) of the eigenvalue λ of a graph G and this eigenvalue is main for the graph obtained from G by deleting all the vertices in X∖{v}; otherwise, v is λ-non-main. Some results concerning main and non-main vertices of an eigenvalue are deduced. For a main eigenvalue λ of a graph G, we introduce the minimum and maximum number of λ-main vertices in some λ-star set of G as new graph invariant parameters. The determination of these parameters is formulated as a combinatorial optimization problem based on a simplex-like approach. Using these and some related parameters we develop new spectral tools that can be used in the research of the isomorphism problem. Examples of graphs for which the maximum number of λ-main vertices coincides with the cardinality of a λ-star set are provided.
Keywords: Isomorphism problem | Main eigenvalue | Main vertex | Star set
Publisher: Elsevier

Show full item record

Page view(s)

16
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.